# SDR SIMA201906276002

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 38,097 hours, 33,152 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14524680006
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LEG RH UPPER HALF BEARING TRUNNION FITTING HAS EVIDENCE OF PITTING CORROSION.  COMPLETED INSTALLIATIION OF RH TRUNION IAW ERS EM-53MR-2242.
